# SDR CALA2025040403523

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 64,720 hours, 24,020 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FLOOR PROX EMERGANCY LIGHTS INOP ON AFT SIDE OF AIRCRAFT FOUND FLOOR PROX WIRE END OUT OF JIFFY SPLICE CAUSING SHORT. REINSERTED INTO JIFFY SPLICE. REPLACED FUSE ON BATTERY CHARGER M1670 OPS TEST PASSED NO DEFECTS NOTED. IAW B737 AMM 33-51-06-960-804
